Panadol Extra Advance 500mg/65mg Tablets 32 Tablets

SKU#: 5000347045233

£4.00

Out of stock

SKU: 5000347045233 Category:

Description

Product information for Panadol Extra Advance 500mg/65mg Tablets 32 Tablets

Contains Paracetamol and Caffeine.

Panadol Extra Advance 500 mg/65 mg Tablets are faster absorbed than standard paracetamol and caffeine tablets.

Extra effective pain relief from;

Headache, toothache, rheumatic pain, feverishness, sore throat, migraine, period pain, backache, aches and pains of colds and flu, helps reduce temperature

Fast absorption – with OptiZorb formulation

For migraine headache, back and muscular aches

Easy on the stomach

Ingredients

Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215), and Sodium Propyl (E 217) Parahydroxybenzoates, See leaflet for further advice

Storage

Store below 25 C.

Preparation and Usage

Please read the enclosed leaflet carefully before taking these tablets

How to Take

For oral use:

Adults and children 12 years and over: Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age.

Safety Warnings

Warnings

Do not exceed the stated dose.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do Not Take

Contains paracetamol. Do not take with any other paracetamol-containing products.

Avoid too much caffeine in drinks like coffee and tea when taking these tablets.

Consult your Doctor

Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease.

If your headaches become persistent, see your doctor.

If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

Net Content

32 x Tablets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews

There are no reviews yet.

Be the first to review “Panadol Extra Advance 500mg/65mg Tablets 32 Tablets”

Your email address will not be published. Required fields are marked *